# SDR AU971437

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Part number: 65B1159844
- Condition: Damaged
- Location: Rt Nr 5 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO5 RH TRAILING EDGE FOREFLAP CARRIAGE AND TOGGLE ASSEMBLY DAMAGED. ONE ATTACHMENT LUG BROKEN OFF.
